# SDR ASAA2016032816116

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,505 hours, 10,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Left A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PASSING THROUGH 12,000 FT LT PACK ILLUMINATED.  RAN QRH PROCEDURE AND PACK LIGHT EXTINGUISHED.  ACFT GROUNDED.  FAULT CODE 215-280-41 LT SIDE "PACK LIGHT ON DURING CLIMB,  LIGHT STAYS OUT AFTER RESET".  PERFORMED FIM 21-53, TASK 805, NO DEFECTS NOTED.  ALSO PERFORMED TEMP CONTROLLER BITE REF  FIM 21-62, TASK 801,  NO DEFECTS NOTED.  INSPECTED RAM AIR INLET FOR DEBRIS, NONE FOUND.
